# SDR DLL19980604

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 26,199 hours
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

WHILE DES FROM FL310 TO FL290, NR 3 ENG VIBE LIGHT ILLUMINATED.  VIBES ROSE RAPIIDLY TO 3.5 CONFIRMED BOTH A AND B SENSORS.  SHUT DOWN ENGINE PER POM.  INSPECTED INLET AND EXHAUST, REMOVED AND INSPECTED CHIP DETECTORS, NO DEFECTS.  LUBED FAN BLADES AND RAN ENG TO T/O POWER, ENG RUN GOOD.  RETURNED TO SERVICE.
